# SDR DALA2021042102329

- Difficulty date: April 20, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 73,206 hours, 18,094 cycles
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Condition: Damaged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6813 DOOR IL SLIDE DROPPED DOWN ON TAKEOFF. CORRECTIVE ACTION: REMOVED 1L DR SLIDE PER WORKCARD & PERF INSPECTION OF HINGES & SLIDE. FOUND 1L DR SLIDE HARNESS DAMAGED & BLOCK ASSEMBLY. REINSTALLED 1L DOOR SLIDE PER AMDS W/C NBR. (7426204)
